Bulletin of the American Mathematical Society

Minimal varieties

Robert Osserman

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 75, Number 6 (1969), 1092-1120.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183530899

Mathematical Reviews number (MathSciNet)
MR0276875

Zentralblatt MATH identifier
0188.53801

Subjects
Primary: 5304 5374 3547
Secondary: 5301 2880 3061

Citation

Osserman, Robert. Minimal varieties. Bull. Amer. Math. Soc. 75 (1969), no. 6, 1092--1120. https://projecteuclid.org/euclid.bams/1183530899


Export citation